On the complexity of the lattices of subvarieties and congruences

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We find sufficient conditions guaranteeing that for a quasivariety M of structures of finite type containing a B-class with respect to M, there exists a subquasivariety K⊂M and a structure AϵK such that the problems whether a finite lattice embeds into the lattice Lv(K) of K-varieties and into the lattice ConK are undecidable.

Original languageEnglish
Pages (from-to)1609-1624
Number of pages16
JournalInternational Journal of Algebra and Computation
Issue number8
Publication statusPublished - Dec 2020


  • Computable set
  • congruence
  • lattice
  • undecidable problem
  • variety


Dive into the research topics of 'On the complexity of the lattices of subvarieties and congruences'. Together they form a unique fingerprint.

Cite this